# SDR SIMA20140824011

- Difficulty date: August 24, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 24,107 hours, 20,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 7 PROXIMITY EMER LIGHT STRIP MOUNTING HOLE CRACKED.  INSTALLED NEW NR 7 EMER LIGHT STRIP IAW AMM 33-50-12.
